# SDR HNAA201809040012

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 43,890 hours, 40,710 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT'S EMERGENCY FLASHLIGHT WILL NOT ILLUMINATE. TRIED BATTERY, NO FIX. BATTERY BACK TO ORIGINAL. CLEANED AND RESEATED CONNECTORS IN REF TO SWPM 20-50-00, GOOD FIX. OPS CHECK GOOD.
